Doctor insights on:
Dear Appetite Suppressant Cause Insomnia
D/c remeron (mirtazapine) due weight gain & blood sugars. What med helps digestive issues, constant nausea & no appetite. Remeron (mirtazapine) didn't help anxiety but 5htp does.
I am having tramadol withdrawal any suggested medicines to overcome fatigue, insomnia, chills, tremors, depression?
Possibly so, but...: When you say "reducing" Remeron, what exactly do you mean? Also, have there been any other recent changes to your other medications? You list Lexapro (escitalopram) 10 mg and Diazepam 8 mg daily. Are you on any other new medications that may not have mentioned? Any new stressors? Being more specific would assist us in providing you with a helpful answer. Do follow up with your prescriber as well. Best. ...Read more
Have depression for years, plus acne, despite being 31. Symptoms: temper, irritability, fatigue, sleep issues,NO motivation. Could cause be Cortisol?
Depression: Cortisol imbalance can manifest in mood swings, fatigue, sleep issues, etc. Consider seeing a nutritionally oriented doc or a nutritionist. A blood test called Micronutrient panel can be useful. See www.spectracell.com for more info. See "Feeling Good" which is a book by David Burns for some cognitive therapy self help. See doc to rule out medical conditions and then an mental health pro. ...Read more
Anything is possible: Hypnotics can suppress the nervous system, however you need to share these symptoms with your prescribing doctor. With sleep problems, loss of appetite, depression, hypothyroidism, etc. Deep bs for what? If not contraindicated an antidepressant may return your natural sleep. ...Read more
I have anxiety, photofobia, increased sweating, weakness, dizziness, forgetfulness, palpitations, constant urination, weight loss. What can it be?
Need eval: You need to be seen by a physician for further evaluation. ...Read more
So many health problems. Allergies asthma hair loss hyperhydrosis constipation weight gain anxiety depression weakness ed.What can cause this all?
Which antidepressant, other than remeron, (mirtazapine) will help control daily nausea, anxiety, sleep disturbances, digestive issues, lack of appetite.
Everyone's different: If there was one perfect antidepressant for everybody, there would only need to be one on the market. The fact that there are many different ones means that everyone is different. It may take a while to find just the right medicine for you. Hang in there. It will be worth the wait. ...Read moreSee 1 more doctor answer
Multiple things: The most common cause of combined loss of appetite and insomnia, would be depression. You could start with your primary care physician for an evaluation -- and depending on what all is going on with you, s/he may also want you to see a psychiatrist and/or sleep specialist. If depression is diagnosed, there are helpful treatments with both psychotherapy and medications. Many reasons for hope! ...Read moreSee 1 more doctor answer
Is this hyperthyroidism?
Symptoms include: insomnia, weight loss, eczema-chin, hunger, tsh: 1.51, strong tremors, anxiety, polyuria, weak upper str.
Probably Not: If your TSH is 1.51, then you are not hyperthyroid. I would see your doctor and ask him to evaluate you in person - he will probably want to order labs to rule out diabetes, which can cause weight loss and polyuria. If you have underlying anxiety, that can cause your tremors and insomnia. Find a doctor you are comfortable with and make an appt. ...Read more
Maybe not directly -: Hay fever could plug up your nose to the point that you cannot smell well. This can affect your ability to taste and enjoy food . . . Which in turn could affect your appetite. Just another way things are complex and connected in humans, no? I also agree with dr. Ali about the effects of medications people take for allergies. ...Read moreSee 1 more doctor answer
Pregnancy and : A multitude of other conditions. See a doctor for a physical exam. ...Read more
I need to know what's an appetite suppressant that i can take at night without getting insomnia from it?
There are drugs: such as amphetamine family or there are non-drug. In the non-drug issue there is avoiding the triggers of overeating, there is substituting different things for the triggers that are not food and there is putting the appetite into a larger context such as writing your own diet book http://www.amazon.com/dp/0692496157/ is a way to write your own diet book. ...Read more
They are not proven: to do anything. Furthermore, even if they DID work,they wouldn't be changing the underlying situation and when they were stopped, the obesity would come right back. better is realizing the cues/triggers/emotions/habits/situations that trigger eating http://www.amazon.com/dp/0692496157/ ...Read more
Any: Provided that the medication is provided to you by a knowledgable physician. Hopefully one specifically trained in thie field of bariatric medicine, you should be fine. These medications are not candy and should only be used under the stupperviosion of an qualified physician. ...Read moreSee 1 more doctor answer
What's a good OTC appetite suppressant? Want a little short term help. My self-control is weak right now!
OTC suppressant: Not a good idea. Two things: 1: Go online to NuVal and find the relative values of 100 items - 100 being best, 0 being worst. 2: A consult with a Psychologist may be very helpful. Please keep me posted. ...Read more
Not via healthtap: Discuss with your physician.Get a more detailed answer ›
Neither.: Appetite suppressants are a temporary and dangerous weight loss cop-out. Exercise is part of a good plan for weight loss, but it won't work by itself. You need a good, healthy low-carb diet, plus a good, sensible exercise program. Less calories in...More calories out...It's really not rocket science! ...Read more
- Talk to a doctor live online for free
- Appetite suppressant
- List appetite suppressants
- Natural appetite suppressants for children
- Ask a doctor a question free online
- Vitamin appetite suppressant
- Chromium used as an appetite suppressant
- Natural effective appetite suppressant
- Vinegar appetite suppressant truth
- Talk to a psychiatrist online for free